# SDR DALA2025050703537

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946469) CORROSION ON BAFFLE BS 500G-500H LBL 24 WL 156. REMOVED & REPLACED BAFFLE AT BS 500G-500H LBL24, W/L156 IAW B737 SRM 51-40-02 & DWG 143A7505.
